MathSciNet Relay Station
MathSciNet bibliographic data
MR2904214 35Q60 (35-04 35C08)
Guo, Rui; Tian, Bo Integrability aspects and soliton solutions for an inhomogeneous nonlinear system with symbolic computation. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 8, 3189–3203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement